Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 137138139140141
2018 year
Authors: Levin M.

Combinatorial framework for planning in geological exploration. Electronic preprint, 14 p., Jan. 22, 2018, http://arxiv.org/abs/1801.07229 [cs.AI]
Go to publication

2018 year
Authors: Bazzoni S., Positselski L.

S-almost perfect commutative rings. Electronic preprint arXiv:1801.04820 [math.AC], 30 pp.
Go to publication

2018 year
Authors: Khanipov T.

Computational complexity lower bounds of certain discrete Radon transform approximations. arXiv.org e-print, 2018.
Go to publication

2018 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of sizes of complete arcs in the plane PG(2,q) for all q <= 321007 and sporadic q in [323761 ... 430007] obtained by an algorithm with fixed order of points (FOP), electronic publication, arXiv:11404.0469[math.CO], 111 pages, 8 figures, 6 tables, 92 references, January 2018
Go to publication Download (1.5 MB)

2018 year
Authors: Kanovei V., Katz K., Katz M., Mormann T.

What makes a theory of infinitesimals useful? A view by Klein and Fraenkel. Journal of Humanistic Mathematics, to appear.

2018 year
Authors: Kanovei V., Lyubetsky V.

Definable minimal collapse functions at arbitrary projective levels. Journal of symbolic logic. Submitted

2018 year
Authors: Kanovei V., Lyubetsky V.

Non-uniformizable sets of second projective level with countable cross-sections in the form of Vitali classes, Russian Mathematics, Izvestiya, 2018, vol. 82, no1, to appear. DOI: https://doi.org/10.1070/IM8521
Go to publication

2017 year
Authors: Panyushev D.

Abelian ideals and amazing roots, Intern. J. Math., 28, no. 14 (2017), 1750105 (9 pages)
Go to publication

2017 year
Authors: Veretennikov A.

S.V. Anulova, H. Mai, A.Yu. Veretennikov, On averaged expected cost control as reliability for 1D ergodic diffusions, Reliabiity: Theory & Applications (RT&A) 2017, 4(47) Vol.12, 31-38. DOI: https://doi.org/10.24411/1932-2321-2017-14003
Go to publication

2017 year
Authors: Veretennikov A.

On mean-field GI/GI/1 queueing model: existence and uniqueness, In: ANALYTICAL AND COMPUTATIONAL METHODS IN PROBABILITY THEORY AND ITS APPLICATIONS (ACMPT-2017), Proceedings of the International Scientific Conference 2327 October 2017, Under the general editorship of D.Sc. A.V. Lebedev, RUDN, Moscow, Russia, 182-186 [ . , , 2327 2017 . / . . . . . : , 2017, . 182-186] http://acmpt.moscow/wp-content/uploads/2017/11/ACMPT-2017-conference-proceedings.pdf
Go to publication

2017 year
Authors: Gontsov R., Barkatou M.

Smallness of the formal exponents of an irregular linear differential system, with an application to solvability by quadratures, In: "Computer Algebra. Materials of the International Conference. Moscow, October, 30 November, 3, 2017", P. 1116.
Download (287.2 KB)

2017 year
Authors: Gontsov R., Goryuchkina I.

Towards the convergence of generalized power series solutions of algebraic ODEs, In: "Analytic, Algebraic and Geometric Aspects of Differential Equations: AAGADE-2015", Trends in Mathematics, Springer, Birkhauser, Switzerland, 2017, P. 325-335.
Download (269.9 KB)

2017 year
Authors: Gontsov R.

On the dimension of the subspace of Liouvillian solutions of a Fuchsian system, Math. Notes, 2017, V. 102(2), P. 149-155.
Go to publication Download (529.8 KB)

2017 year
Authors: Rozhkova G., Wade N.

The vision of Alfred Yarbus. http://yarbus.eu/
Go to publication

2017 year
Authors: Bartoli D., Davydov A., Marcugini S., Pambianco F.

On Almost Complete Subsets of a Conic in PG(2, q), Completeness of Normal Rational Curves and Extendability of Reed-Solomon Codes, electronic publication, arXiv:1609.05657[math.CO], 39 pages, 2 figures, 4 tables, 23 references, December 2017
Go to publication Download (569.7 KB)

2017 year
Authors: Bartoli D., Davydov A., Marcugini S., Pambianco F.

Tables, bounds and graphics of short linear codes with covering radius 3 and codimension 4 and 5, electronic publication, arXiv:1712.07078 [cs.IT], 22 pages, 7 figures, 2 tables, 24 references, December 2017
Go to publication Download (555 KB)

2017 year
Authors: Gurevich B., Komech S.

B. M. Gurevich, S. A. Komech, Deformation rate of boundaries in Anosov and related systems, Order and chaos in dynamical systems, Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov, Tr. Mat. Inst. Steklova, 297, MAIK Nauka/Interperiodica, Moscow, 2017, 211223(in russian); Proc. Steklov Inst. Math., 297 (2017), 188199 (in english)

2017 year
Authors: Kozyakin V.

Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems. ArXiv.org e-Print archive. 2017.December. arXiv:1712.06805.
Go to publication

2017 year
Authors: Pigarev I., Pigareva M.

Association of sleep impairments and gastrointestinal disorders in the context of the visceral theory of sleep. Journal of Integrative Neuroscience. 2017. Vol. 16, no. 2, pp. 143-156. DOI: 10.3233/JIN-170005
Go to publication

2017 year
Authors: Kozyakin V.

On convergence of infinite matrix products with alternating factors from two sets of matrices, ArXiv.org e-Print archive. 2017.December. arXiv:1712.06356
Go to publication

2017 year
Authors: Bair J., Blaszczyk P., Ely R., Henry V., Kanovei V., Katz K., Katz M., Kudryk T., Kutateladze S., McGaffey T., Mormann T., Schaps D., Sherry D.

Cauchy, infinitesimals and ghosts of departed quantifiers, Mat. Stud. 2017, 47, 2, 115--144
Go to publication

2017 year
Authors: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy, December 2017, arXiv:1712.00769 [math.LO], pp. 1-43.
Go to publication

2017 year
Authors: Miller B., Stepanyan K., Popov A., Miller A.

Navigation of the UAV by means of the image sequences, registered by onboard camera. Automation and Remote Control, 12, 2017, pp. 141-153.
Go to publication

2017 year
Authors: Positselski L., Šťovíček J.

Infinity-tilting theory. Electronic preprint arXiv:1711.06169 [math.CT], 33 pp.
Go to publication

2017 year
Authors: Levin M.

An Example of Combinatorial Evolution and Forecasting of Requirements to Communication Systems J. of Communications Technology and Electronics, 62(12), 1499-1505, 2017 (in press).

2017 year
Authors: Levin M.

On Balanced Clustering (Indices, Models, Examples). J. of Communications Technology and Electronics, 62(12), 15061515, 2017 (in press).

2017 year
Authors: Positselski L., Rosický J.

Barely locally presentable categories. Electronic preprint arXiv:1710.10476 [math.CT], 9 pp.
Go to publication

2017 year
Authors: Seliverstov A.

Looking for points on a smooth cubic hypersurface. Computer algebra: International Conference Matherials. Moscow, October 30 - November 3, 2017 / Ed. S.A. Abramov, T.M. Sadykov. - Moscow: Plekhanov Russian University of Economics, 2017. P. 158-164. (In Russian).

2017 year
Authors: Veretennikov A.

A.Veretennikov. Ergodic Markov processes and Poisson equations (lecture notes). In book: Modern problems of stochastic analysis and statistics - Selected contributions in honor of Valentin Konakov (editor: V.Panov). pp. 457 - 511. Springer, 2017.
Go to publication

2017 year
Authors: Veretennikov A.

On convergence rate for Erlang--Sevastyanov type models with infinitely many servers // Theory of Stochastic Processes. 2017. No. 1, 88-102; https://arxiv.org/abs/1412.3849
Go to publication

:    Page: 1 2345 ... 137138139140141
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site